# SDR BSY2006F00002

- Difficulty date: February 3, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 702490031304
- Part serial: 04040708
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FEB 2, 2006, THE PILOTS ALTIMETER, THE ALTITUDE ALERTER, THE PRIMARY TRANSPONDER MODE C ALL FAILED, AND THE OVERSPEED WARNING HORN WAS ACTIVATED CONTINUALLY.  THE AZ-252 ADC WAS FOUND TO BE DEFECTIVE AND WAS REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED IAW ICA AND FOUND TO COMPLY WITH FAR 91.411 AND TO REMAIN RVSM COMPLAINT.  THERE HAS BEEN ONE PRIOR REPORT OF A PROBLEM WITH THIS SYSTEM ON 9/29/2005.  AT THAT TIME THE REPORTED MALFUNCTION WAS NOT VERIFIED AFTER EXTENSIVE GROUND TESTING, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
